# SDR SWAA2012110909202

- Difficulty date: October 23, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 34,020 hours, 23,076 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: PL5926006
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BARRIER DOOR FWD & AFT ATTACH ANGLES CRACKED AT FASTENER HOLES.  REMOVED AND REPLACED ANGLES IAW SRM & DWG.
